EconPapers    
Economics at your fingertips  
 

Uniqueness in cauchy problems for diffusive real-valued strict local martingales

Umut Çetin and Kasper Larsen

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: For a real-valued one dimensional diffusive strict local martingale, we provide a set of smooth functions in which the Cauchy problem has a unique classical solution under a local 1 2 \frac 12 -Hölder condition. Under the weaker Engelbert-Schmidt conditions, we provide a set in which the Cauchy problem has a unique weak solution. We exemplify our results using quadratic normal volatility models and the two dimensional Bessel process.

Keywords: boundary layer; Cauchy problem; strict local martingales; Sturm-Liouville ODEs (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Pages: 26 pages
Date: 2023-03-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Published in Transactions of the American Mathematical Society Series B, 6, March, 2023, 10(13), pp. 381-406. ISSN: 2330-0000

Downloads: (external link)
http://eprints.lse.ac.uk/118743/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:118743

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:118743